Forum

Tecfidera... Starting today .. Any advice re side effects etc

Hi (I’ve not been on here for a long time … So hi to everyone)

I’m about to start Tecfidera… Literally today… Just wondered if anyone has any advice or suggestions re: taking the treatment, managing side effects. I’ve had MS for 11 years … Had many other disease modifiers but each one I ended up having problems after taking them for some time. Last two years I’ve not been on anything but a big relapse in October has changed my mind.

Im nervous about taking it after my last treatment with Tysabri made me feel shocking in the end.

Any advice would be really appreciated.

Take it easy.

Tysabri and tecfidera are (sort of) the same kind of thing, except that Tysabri is the super-duper, hardcore variety. if you got through a dose of that, tecfidera will be a breeze.

Just take an aspirin in the mornings and take your tecfidera doses with a decent sized meal.

Start with low doses and increase them gradually each week, for as long as side effects are nonexistent / easily tolerated, until you get to full dose. And then just carry on. If things get uncomfortable, simply revert back to the dosage that gave no troubles.

Good luck but do not worry. Your greatest side effect will likely be a nervous disposition. You will be fine. :slight_smile:

1 Like

Yes, as Paolo says, you will be fine.

I had very occassional flushing (no biggie) when I started on Tecfidera and no stomach problems at all.

It was a breeze :slight_smile:

Good luck!

In agreement with above comments. Flushing only on day 1, no problems/side effects since - have been using it over a year now… good luck!

Same for me too, I’ve been on it since June. Hopefully you get to join our group of people with no Tecfidera problems. :smiley: